| Model Number |
SRL-290 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/21/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Health effect: (b)(4).Zip code: (b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported right side rupture.Device has been explanted and replaced.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation:based on the device analysis grid, the assessments of the complaint are: ¿ rupture: observed, one opening on radius side assessed as fold flaw opening.Additional observations: ¿ stress marks are observed assessed as non-penetrating nick.¿ wear abrasion is observed.¿ crease fold is observed.¿ white particles on the shell are observed.No further actions are required as the device was implanted.Additional, changed, and/or corrected data: d9, h3, h6.